# SDR EVCA2020011700000

- Difficulty date: January 17, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N288AE
- Make and model: Bell 206L-3
- Aircraft serial: 51327
- Aircraft time: 15,516 hours, 50,262 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206033107121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, FOUND LT BULKHEAD AT FS 145 UPPER FLANGE CRACKED AT RIVET ATTACHMENT.
